# SDR IPXA2019041741139

- Difficulty date: April 2, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cap
- Part number: NYB675414
- Condition: Cracked
- Location: Rt Wing Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R/H UNDER WING CANTED PANEL CAP IS CRACKED AT STA. 1236.8, Z=-100.REPAIRED CRACKED R/H UNDER WING CANTED PANEL CAP AT STA. 1236.8 AND Z=-100 IAW VT-SAA EA 011-5310-01-A7689 REV. I/R AND UPS EO MD11-5340-72140-A. (MAJOR)
